MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS, 5 FR., 40 CM

KARL STORZ SE & CO. KG SCISSORS, 5 FR., 40 CM
Model Number 26160EHW
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This incident was deemed as an "adverse event".However we failed to file the importer medwatch, and therefore will submit the importer medwatch now retrospectively.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that, during a hysteroscopy, a portion of the tip dislodged during the procedure.No patient injury was reported.Surgeon was able to remove the broken piece and was able to complete the procedure.Per customer, the case date was either on (b)(6) 2023.

Brand Name
SCISSORS, 5 FR., 40 CM
Common Device Name
SCISSORS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key19785817
Report Number2020550-2023-00171
Device Sequence Number8269283
Product Code GCJ
UDI-Device Identifier04048551094556
UDI-Public4048551094556
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26160EHW
Device Catalogue Number26160EHW
Device Lot NumberVQ01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/23/2023
Event Location Hospital
Date Report to Manufacturer07/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale